MAUDE Adverse Event Report: TELEFLEX MEDICAL ET TUBE, SHER-I-BRONCH, LS, 28 FR; TUBE, TRACHEAL/BRONCHIAL, DIFF

TELEFLEX MEDICAL ET TUBE, SHER-I-BRONCH, LS, 28 FR; TUBE, TRACHEAL/BRONCHIAL, DIFF
Catalog Number 5-16028
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 10/16/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Event or Problem Description
It was reported that: "(b)(6) 2024, after the patient's tracheal intubation went smoothly, the oxygen saturation suddenly dropped to 86% halfway through the surgery, oxygen concentration, oxygen flow, tidal volume were immediately adjusted, and oxygen saturation was restored to 100% after sputum suctioning.The reason for this was found to be a crack at the interface of the double-lumen tube after the surgery was completed." the patient was reported as fine post the procedure with no harm or consequence.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The customer returned one unit 5-16028 et tube, sher-i-bronch, ls, 28 fr for investigation.The connector assembly set (tracheal swivel connector, bronchial swivel connector, and y connector) was returned out of its original packaging.The et tube and two suction catheters that come in the et tube kit were not returned.The returned connectors were visually examined with and without magnification.Visual examination of the returned samples revealed that the tracheal swivel connector was broken on both the 15mm side and the 22mm side.The bronchial connector was intact.The swivel connector is a component purchased from a supplier.Corrective and preventive action was previously opened to further investigate this issue.Corrective actions were implemented to prevent this issue from recurring.The returned sample was manufactured prior to the corrective actions.Device history record investigation did not show issues related to complaint.The reported complaint of "broken/cracked - double swivel connector" is confirmed based on the sample received.The tracheal swivel connector was broken on both the 15mm side and the 22mm side.The swivel connector is a component purchased from a supplier.Capa was previously opened to further investigate this issue.Corrective actions were implemented to prevent this issue from recurring.The returned sample was manufactured prior to the corrective actions.

Brand Name
ET TUBE, SHER-I-BRONCH, LS, 28 FR
Common Device Name
TUBE, TRACHEAL/BRONCHIAL, DIFF
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
sachin sony
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key20694774
Report Number3003898360-2024-01427
Device Sequence Number11707881
Product Code CBI
UDI-Device Identifier04026704397594
UDI-Public(01)04026704397594(11)210920(17)260919(10)73J2100293(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K180253
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/19/2026
Device Catalogue Number5-16028
Device Lot Number73J2100293
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2024
Supplement Date Received by Manufacturer12/27/2024
Initial Report FDA Received Date11/15/2024
Supplement Report FDA Received Date01/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown